MAUDE Adverse Event Report: BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD PHASEAL; SECONDARY SET C61

BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD PHASEAL; SECONDARY SET C61
Catalog Number 515302
Medical Device Problem Codes Defective Component (2292); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd phaseal package seal was compromised, leading to tubing damage.The following information was provided by the initial reporter: "the tubing was found in massive damaged upon opened.Sealing of the package affected the tubing and damaged the tubing.".
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Product 515302, lot 1024993, qty (b)(4) was produced in oct 2022.According to dhr, there were no quality notifications observed during manufacturing process.Manufacturing process was conducted in accordance with document (b)(4) and all quality control activities have been performed according to quality specification (b)(4).After detailed investigation, it can be said that there is one potential root cause which could be connected with packaging process.During sealing process packaging machine sliced the infusion set, because product was not placed properly in nest.Based on picture provided from the customer, this assumption can be confirmed and calcified as human error.Operator on packaging department were re - trained on (b)(4)- control specification, attachment 2 retraining record.This batch have been packed at packaging machine multivac (b)(4).If customer provide additional information that could help to conduct more detail investigation, investigation of this customer complaint will be revised, as needed.H3 other text : see narrative.
 
Event or Problem Description
No additional information provided.

Brand Name
BD PHASEAL
Common Device Name
SECONDARY SET C61
Manufacturer (Section D)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key17999989
Report Number2243072-2023-01923
Device Sequence Number7277128
Product Code ONB
UDI-Device Identifier00382905153020
UDI-Public(01)00382905153020
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/21/2026
Device Catalogue Number515302
Device Lot Number1024993
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer12/15/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown